Alert archive / Utah / Snow Advisories in 2007
Snow Advisory 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this snow advisory at Jan 5, 2007, 3:52 AM MST. It took effect at Jan 5, 2007, 5:00 AM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2007, 3:52 AM MST (10:52 UTC)
- In effect from
- Jan 5, 2007, 5:00 AM MST
- Expired
- Jan 5, 2007, 10:27 AM MST
- In force
- 5 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 051052 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 352 AM MST FRI JAN 5 2007 .A COLD UPPER LEVEL TROUGH WILL MOVE ACROSS THE REGION TODAY. INSTABILITY SNOW SHOWERS WILL ACCOMPANY THIS SYSTEM WITH LAKE ENHANCED SNOW SQUALLS AS WELL. UTZ014-016-051200- /O.CAN.KSLC.HS.W.0001.000000T0000Z-070105T1200Z/ SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- 352 AM MST FRI JAN 5 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HEAVY SNOW WARNING FOR SOUTHWEST UTAH AND FOR THE SANPETE AND SEVIER VALLEYS. HEAVY SNOW OCCURRED OVERNIGHT...ESPECIALLY IN SOUTHWEST UTAH. ADDITIONAL SNOW SHOWERS WILL OCCUR TODAY WITH ACCUMULATIONS LESS THAN 2 INCHES. $$ UTZ010-051200- /O.EXP.KSLC.SN.Y.0001.000000T0000Z-070105T1100Z/ WASATCH PLATEAU/BOOK CLIFFS- 352 AM MST FRI JAN 5 2007 ...SNOW ADVISORY WILL EXPIRE AT 4 AM MST EARLY THIS MORNING... THE SNOW ADVISORY FOR THE WASATCH PLATEAU AND BOOK CLIFFS WILL EXPIRE AT 4 AM MST EARLY THIS MORNING. SCATTERED SNOW SHOWERS WILL OCCUR TODAY WITH ACCUMULATIONS 1 INCH OR LESS. $$ UTZ015-051800- /O.EXT.KSLC.HS.W.0001.000000T0000Z-070105T1800Z/ WEST CENTRAL UTAH- 352 AM MST FRI JAN 5 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... THE HEAVY SNOW WARNING FOR WEST CENTRAL IS NOW IN EFFECT UNTIL 11 AM MST THIS MORNING. SNOW SHOWERS WILL DEVELOP THIS MORNING AND THE SNOW WILL BE LOCALLY HEAVY AT TIMES. ADDITIONAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 4 INCHES. THE GREATEST AMOUNTS ALONG THE I-15 CORRIDOR. SNOW SHOWERS WILL TAPER OFF DURING THE AFTERNOON HOURS WITH LIGHT ACCUMULATIONS. $$ UTZ008-017-051830- /O.EXT.KSLC.WS.W.0001.000000T0000Z-070105T2000Z/ WASATCH MOUNTAINS SOUTH OF I-80-CENTRAL AND SOUTHWEST MOUNTAINS- 352 AM MST FRI JAN 5 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80 AS WELL AS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SNOW SHOWERS WILL REDEVELOP THIS MORNING. THE SNOW WILL BE LOCALLY HEAVY AT TIMES INTO THE EARLY AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS WILL RANGE FROM 1 TO 4 INCHES TODAY WITH LOCALLY UP TO 6 INCHES. NORTH FACING SLOPES WILL RECEIVED THE GREATEST SNOWFALL...SUCH AS THE PAHVANT RANGE IN WEST CENTRAL UTAH. SNOW SHOWERS WILL TEND TO TAPER OFF DURING THE AFTERNOON HOURS. NORTH WINDS AT 20 TO 30 MPH ACROSS RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. WINDS WILL BE LOCALLY STRONGER IN CANYONS ACROSS SOUTHWEST UTAH AND OVER THE RIDGES OF THE WASATCH RANGE LATER THIS AFTERNOON AND EVENING. $$ UTZ003-051830- /O.UPG.KSLC.LE.A.0001.000000T0000Z-070105T1900Z/ /O.NEW.KSLC.SN.Y.0003.070105T1200Z-070105T2000Z/ SALT LAKE AND TOOELE VALLEYS- 352 AM MST FRI JAN 5 2007 ...SNOW ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN EFFECT. THIS SNOW ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS. SNOW SHOWERS WILL INCREASE IN COVERAGE THIS MORNING. THE SNOW WILL BE LOCALLY HEAVY AT TIMES. IN ADDITION LAKE ENHANCED SNOW SQUALLS AND LAKE EFFECT BANDS ARE EXPECTED TO DEVELOP SOUTH OF THE GREAT SALT LAKE. THIS ENHANCED SNOW WILL LIKELY AFFECT AREAS MAINLY IN THE TOOELE VALLEY. NEW SNOW ACCUMULATIONS IN THE ADVISORY AREA WILL RANGE FROM 1 TO 2 INCHES. LOCALLY 3 TO 6 INCHES IS FORECAST FOR HEAVIER SNOW SQUALLS AND LAKE EFFECT SNOW BANDS IN THE TOOELE VALLEY. THE SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING DURING THE MORNING COMMUTE. COLD TEMPERATURES IN THE 20S AND NEW SNOWFALL CAN CREATE BLACK ICE ON ROADWAYS. $$ UTZ004-051830- /O.NEW.KSLC.SN.Y.0003.070105T1200Z-070105T2000Z/ SOUTHERN WASATCH FRONT- 352 AM MST FRI JAN 5 2007 ...SNOW ADVISORY IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THIS ADVISORY IS FOR THE SOUTHERN WASATCH FRONT. SNOW SHOWERS WILL DEVELOP THIS MORNING AND THE SNOW WILL BE BRIEFLY HEAVY AT TIMES. IN ADDITION...LAKE ENHANCED SNOWFALL SOUTH OF UTAH LAKE IS POSSIBLE. NEW SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY 3 TO 4 INCHES OF FLUFFY SNOW. THE SNOW WILL TAPER TO SCATTERED SNOW SHOWERS THIS AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING DURING THE MORNING COMMUTE. NEW SNOWFALL AND COLD TEMPERATURES CAN CREATE BLACK ICE ON ROADWAYS. $$ TARDY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
1 follow-up statement
000 WWUS45 KSLC 051727 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1027 AM MST FRI JAN 5 2007 UTZ015-051830- /O.CAN.KSLC.HS.W.0001.000000T0000Z-070105T1800Z/ WEST CENTRAL UTAH- 1027 AM MST FRI JAN 5 2007 ...HEAVY SNOW WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HEAVY SNOW WARNING. THE BAND OF HEAVY SNOW THAT IMPACTED THE AREA OVERNIGHT HAS MOVED SOUTH THIS MORNING. THEREFORE THE HEAVY SNOW WARNING HAS BEEN CANCELLED. SCATTERED SNOW SHOWERS WILL CONTINUE ACROSS WEST CENTRAL INTO THE AFTERNOON WITH SOME LOCAL ACCUMULATIONS POSSIBLE ALONG THE I-15 CORRIDOR. HOWEVER...ANY ADDITIONAL ACCUMULATIONS WILL BE LIGHT. $$ UTZ003-004-051830- /O.CAN.KSLC.SN.Y.0003.000000T0000Z-070105T2000Z/ SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- 1027 AM MST FRI JAN 5 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY. THE HEAVIER SNOW SHOWERS AND THE LAKE EFFECT BAND WHICH IMPACTED THE AREA THIS MORNING HAVE DISSIPATED. THEREFORE THE SNOW ADVISORY HAS BEEN CANCELLED. SCATTERED SNOW SHOWERS WILL CONTINUE TO DEVELOP ACROSS NORTHERN UTAH INTO THE AFTERNOON ALTHOUGH ANY ADDITIONAL ACCUMULATIONS WILL BE SPOTTY AND LIGHT. $$ UTZ008-017-052000- /O.CON.KSLC.WS.W.0001.000000T0000Z-070105T2000Z/ WASATCH MOUNTAINS SOUTH OF I-80-CENTRAL AND SOUTHWEST MOUNTAINS- 1027 AM MST FRI JAN 5 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM MST THIS AFTERNOON. THIS WARNING IS FOR THE WASATCH RANGE SOUTH OF I-80 AS WELL AS FOR THE CENTRAL AND SOUTHWEST MOUNTAINS OF UTAH. SNOW SHOWERS WILL CONTINUE TO IMPACT THE WASATCH MOUNTAINS SOUTH OF I-80 AND THE CENTRAL AND SOUTHWEST MOUNTAINS THROUGH EARLY AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE EXPECTED WITH LOCALLY UP TO 4 INCHES POSSIBLE. THE SNOW SHOWERS ARE EXPECTED TO DIMINISH DURING THE AFTERNOON HOURS. NORTH WINDS AT 20 TO 30 MPH ACROSS RIDGES WILL CAUSE BLOWING AND DRIFTING SNOW. WINDS WILL BE LOCALLY STRONGER IN CANYONS ACROSS SOUTHWEST UTAH AND OVER THE RIDGES OF THE WASATCH RANGE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this snow advisory went out at Jan 5, 3:45 AM MST, 7 minutes earlier.
Area forecast discussion, Jan 5, 3:45 AM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
345 AM MST FRI JAN 5 2007
...AVIATION DISCUSSION UPDATED...
.SYNOPSIS...AN UPPER LEVEL TROUGH WILL MOVE ACROSS UTAH TODAY.
WEAK HIGH PRESSURE ALOFT WILL BUILD INTO THE REGION TONIGHT BEFORE
ANOTHER DISTURBANCE ARRIVES SATURDAY AFTERNOON AND NIGHT.
STRONGER HIGH PRESSURE ALOFT SETS UP FOR EARLY NEXT WEEK.
&&
.DISCUSSION...LARGE BAND OF ENHANCED CLOUDS ACROSS SOUTHERN 2/3
OF UTAH REPRESENTS THE EXITING JET STREAK WITH PVA AND COLD AIR
ADVECTION ALOFT WITH LEADING BAROCLINIC ZONE ACROSS FAR SOUTHERN
UTAH THIS HOUR. SOUTHERN BOUNDARY HAS BEEN PRODUCING HEAVY SNOW IN
THE SOUTH (0.60 AT CEDAR CITY) WHICH CONTINUES ALONG THE ARIZONA
BORDER...THIS WAS NORTHERN UTAHS STORM FROM THURSDAY. NORTHERN EDGE
PRODUCED A FEW SNOW SHOWERS IN NORTH FLOW THAT MOVED SOUTH ACROSS
THE WASATCH FRONT NEAR MIDNIGHT BUT LITTLE EVIDENCE OF LAKE
INVOLVEMENT AS THEY STARTED NORTH OF THE LAKE. FINAL PHASE OF THE
STORM COMPLEX IS DROPPING SOUTH ACROSS NORTHEAST NEVADA AND
NORTHWEST UTAH THIS MORNING WITH BRIEF CLEARING IN BETWEEN ENHANCED
CLOUD SHIELDS. AREA OF SYNOPTIC INSTABILITY SNOW SHOWERS WILL AFFECT
THE MORNING VALLEY COMMUTE AND MOUNTAINS AS THE UPPER COLD POCKET
(-17C AT 700 MB AND -34C AT 500 MB) AND VORT MAX SLIDE INTO WESTERN
UTAH...DIGGING INTO WEST CENTRAL UTAH THIS MORNING. THERE IS A
WINDOW FOR LAKE ENHANCEMENT THIS MORNING STARTING NOW THROUGH 18Z
GIVEN SUFFICIENTLY STEEP LAPSE RATES AND UNIDIRECTIONAL NORTH FLOW.
00Z LOCAL WRF-NMM... VIEWABLE ONLINE...PICKS UP ON THIS IDEA AND
LOCAL TERRAIN INSTABILITY ENHANCED SNOW SHOWERS. THE TARGET AREA FOR
BAND DEVELOPMENT UNDER THE UPPER TROUGH AXIS WILL BE THE TOOELE
VALLEY MAINLY...BUT BRIEFLY ENHANCED IN WESTERN SALT LAKE AND UTAH
VALLEYS POSSIBLY.
PLAN IS TO ISSUE SNOW ADVISORY FOR MORNING COMMUTE FOR SL AND TOOELE
VALLEYS AS WELL AS UTAH VALLEY WITH TEMPERATURES IN THE 20S AND
EFFICIENT SNOW PRODUCTION...PLUS THE MAIN ISSUE OF LAKE
INVOLVEMENT ADDING TO THE SNOW POTENTIAL. SMALL LAKE BAND ON THE
SOUTHWEST SIDE OF THE GSL COULD PRODUCE UP TO 6 INCHES OF SNOW. WILL
EXTEND WARNING FOR WEST CENTRAL UTAH WHERE THE I-15 CORRIDOR WILL
GET A COUPLE INCHES OF FLUFF THIS MORNING. WILL ALLOW SOUTHWEST UTAH
TO EXPIRE SINCE THE REAL HEAVY SNOW IS NOW TAPERING OFF THERE AND
ADDITIONAL SNOW WILL BE MINOR. CENTRAL AND SOUTHWEST MOUNTAINS WILL
CONTINUE WARNING WHERE THE PAHVANT RANGE WILL FAVOR THE NORTH FLOW
AND UPPER TROUGH PLACEMENT THIS MORNING. ADDITIONAL SNOW SHOWERS IN
FAVORED AREAS THIS AFTERNOON BUT LARGE SCALE SUBSIDENCE TAKES OVER.
WINDS IN SOUTHWEST UTAH INCREASING THIS MORNING AND WILL PEAK THIS
AFTERNOON AND EVENING. WILL CONTINUE HEADLINES IN THIS REGION AND
EXPAND AN ADVISORY TO COVER REST OF SOUTHWEST MOUNTAIN ZONES DURING
PEAK WIND PERIOD.
CLEARING AND VERY COLD TONIGHT. HIGH CLOUDS AHEAD OF THE NEXT WAVE
ON TRACK FOR LATE TONIGHT IN THE NORTH. THIS SYSTEM APPEARS STRONGER
ON 00Z/06Z GFS AND NAM-WRF WITH PREFRONTAL SOUTHERLY LOW LEVEL FLOW
SATURDAY AND A WEAK LOW LEVEL WIND SHIFT SATURDAY EVENING. BRIEF
COLD AIR ADVECTION ALOFT OCCURS IN MODERATE FLOW SATURDAY NIGHT.
HAVE INCREASED TIMING AND WEATHER CHANCES FOR THIS PERIOD.
ACCUMULATIONS FOR WASATCH RANGE BUT LIKELY JUST LIGHT SNOW FOR
VALLEYS. WARM AIR ADVECTION PROGGED ON SUNDAY WITH ADDITIONAL 700 MB
MOISTURE IN THE NORTH BUT THIS SHOULD BE ONLY CLOUDS AND LIGHT SNOW
FOR THE NORTHEAST MOUNTAINS.
UPPER RIDGE BUILDS OVER THE GREAT BASIN MONDAY AND TUESDAY WITH
SIGNIFICANT WARMING. INVERSION OVER SNOW DEVELOPS ALONG THE I-15
CORRIDOR. NEXT SYSTEM PROGGED SIMILAR BY THE 00Z GFS AND ECMWF.
WARMER SOUTHWEST FLOW WOULD OCCUR ON WEDNESDAY WITH BETTER
WESTERN VALLEY MIXING. FRONTAL BOUNDARY WOULD SAG ACROSS NORTHERN
UTAH WEDNESDAY NIGHT INTO THURSDAY. MEAN UPPER TROUGH DIGS ALONG
THE SIERRA NEVADA LATE IN THE WEAK...STALLING AND ENHANCING A FRONTAL
BOUNDARY SOMEWHERE ACROSS UTAH INTO FRIDAY. COULD BE SIGNIFICANT
SNOW EVENT...WHERE DEPENDS ON DYNAMICS.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED UNTIL ABOUT 12Z BUT THEN AS
THE COLD POCKET ALOFT MOVES ACROSS THE SLC AREA THERE IS A HIGH
PROBABILITY THAT LIGHT SNOW WITH GREAT SALT LAKE EFFECT ENHANCED
SNOW SHOWERS WILL DEVELOP. THE GREATEST THREAT OF IFR OR EVEN LIFR
WILL OCCUR BETWEEN 13Z AND 16Z WITH A 30 PERCENT CHANCE OF LINGERING
UNTIL 18Z IF THE FLOW ALOFT REMAINS NORTHWEST. ACCUMULATIONS OF 1
INCH LIKELY WITH A 40 PERCENT CHANCE OF 2 INCHES OR MORE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORY UNTIL 2 PM FOR THE SALT LAKE AND TOOELE
VALLEYS AND SOUTHERN WASATCH FRONT...UTAH ZONE 3 AND 4.
WINTER STORM WARNING UNTIL 11 AM UTZ017 CENTRAL AND SW
MOUNTAINS
HEAVY SNOW WARNING UNTIL 11 AM UTZ015 WEST CENTRAL UTAH
HIGH WIND WARNING UNTIL MIDNIGHT FOR UTZ019 DIXIE
WIND ADVISORY NOON TO MIDNIGHT FOR UTZ017 SOUTHWEST MTNS
WY...NONE.
&&
TARDY
AVIATION...STRUTHWOLF
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jan 4, 7:00 AM MST, 20 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 700 AM MST THU JAN 4 2007 UTZ001>009-WYZ021-051400- CACHE VALLEY/UTAH PORTION-GREAT SALT LAKE DESERT AND MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS THE NORTHERN THIRD OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE THROUGH THE AREA TODAY. LIGHT PRECIPITATION AHEAD OF THE FRONT WILL TURN HEAVIER DURING THE MORNING AS THE COLD AIR WORKS INTO NORTHERN UTAH. SEVERAL INCHES OF SNOW ARE EXPECTED IN THE MOUNTAINS WITH THIS FRONT. A WINTER STORM WARNING AND OTHER WINTER WEATHER ADVISORIES ARE IN EFFECT THROUGH EARLY THIS EVENING. SEE THE LATEST WINTER WEATHER PRODUCTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER THROUGH AT LEAST EARLY FRIDAY OVER AND NEAR THE MOUNTAINS. A NORTHWEST FLOW ALOFT COULD BRING ADDITIONAL LIGHT SNOW TO FAR NORTHERN UTAH AND SOUTHWEST WYOMING EARLY THIS WEEKEND. DRY CONDITIONS WITH GENERALLY SEASONAL TEMPERATURES ARE EXPECTED DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ012-014>017-019-051400- CASTLE COUNTRY-CENTRAL AND SOUTHWEST MOUNTAINS- SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-WEST CENTRAL UTAH- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND WESTERN UTAH. .DAY ONE...TODAY AND TONIGHT A PACIFIC COLD FRONT WILL MOVE INTO CENTRAL UTAH LATER TODAY...THEN SETTLE INTO EXTREME SOUTHERN UTAH THIS EVENING. SNOW WILL DEVELOP ALONG THE FRONT...AND CONTINUE INTO THIS EVENING. A SNOW ADVISORY HAS BEEN ISSUED FOR THE CENTRAL AND SOUTHWEST MOUNTAINS BEGINNING THIS EVENING. SEE THE LATEST WINTER WEATHER PRODUCT FOR DETAILS. A HIGH WIND WATCH IS EFFECT BEGINNING LATE TONIGHT. STRONG GAPS WINDS WILL DEVELOP BEHIND THE COLD FRONT THROUGH THE CANYONS OF WASHINGTON COUNTY LATE TONIGHT. SUSTAINED WINDS OF 25-35 MPH WITH MUCH STRONG GUSTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD UPPER LEVEL TROUGH WILL SETTLE OVER SOUTHERN UTAH FRIDAY. THIS TROUGH WILL BRING ANOTHER ROUND OF SNOW TO THE MOUNTAINS AND WESTERN VALLEYS DURING THE DAY. SEVERAL INCHES OF SNOW ARE POSSIBLE IN THE MOUNTAINS AND ADJACENT VALLEYS. THE SNOW ADVISORY ISSUED FOR THURSDAY NIGHT WILL CONTINUE INTO FRIDAY. GAPS WINDS IN THE NORTH TO SOUTH CANYONS OF WASHINGTON COUNTY WILL HIT THEIR PEAK DURING THE DAY AND EVENING OF FRIDAY. SUSTAINED WINDS IN EXCESS OF 40 MPH WITH SIGNIFICANTLY STRONGER GUSTS ARE ANTICIPATED THROUGH FRIDAY EVENING. HIGH PRESSURE ALOFT STRENGTHENING ALONG THE WEST COAST WILL MAINTAIN DRY AND GENERALLY MILD CONDITIONS ACROSS THE AREA THIS WEEKEND...AND ON INTO THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. UTZ010-011-013-018-020-021-029-051400- CANYONLANDS AND NATURAL BRIDGES- GLEN CANYON RECREATION AREA/LAKE POWELL-HENRY MOUNTAINS- SAN RAFAEL SWELL-SOUTH CENTRAL UTAH-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN- 700 AM MST THU JAN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND EXTREME SOUTHERN UTAH. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL PUSH SOUTH THROUGH EASTERN UTAH LATE TODAY...THEN SETTLE OVER EXTREME SOUTHERN UTAH LATER TONIGHT. SCATTERED SHOWERS WILL DEVELOP ALONG THE FRONT. HIGHER ELEVATIONS WILL RECEIVE SNOW... THOUGH ONLY A FEW INCHES OF ACCUMULATION ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW SHOWERS WILL LINGER OVER THE MOUNTAINS OF EASTERN UTAH FRIDAY. HIGH PRESSURE BUILDING ALONG THE WEST COAST THIS WEEKEND WILL PRODUCE DRY AND GENERALLY MILD CONDITIONS ACROSS EASTERN AND EXTREME SOUTHERN UTAH THIS WEEKEND...AND ON THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 9:06 PM MST | Lake Effect Snow Watch | SLC | 7 hr | |
| Jan 5, 9:02 AM MST | Wind Advisory | SLC | 15 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.